Birth Control/Late period

Advertisement


Question
Hello, I have taken Postinor 2 on 30th October, 3 days before period is due (Nov 3). On November 11, I felt cramps and the next day (Nov 12), I saw a droplet brown discharge and my period hasn't arrived since (today is Nov 16th). I have not experience any pregnancy symptoms and I guess you can say I was stressed out about my period, checking it every day.
Any advice on it?

Answer
Hi Madison, I found your question in the question pool at allexperts.com I don't know who you sent the question to, but I was the one that received it. Has anything happened since you posted? I don't advise the kind of medication you took but just kind of watch and see if you have any side effects. Let me know what happens. Email me at CHERYL51@aol.com  Oh, and if you ever need a free pregnancy test, you can get one at a local pregnancy resource center. Go to http://www.optionline.org or http://www.heartbeatservices.org

Sincerely,
Diane Cheryl

Birth Control

All Answers


Answers by Expert:


Ask Experts

Volunteer


Diane Cheryl

Expertise

I can answer questions about the various methods of birth control. I have done much research about side effects and risks of birth control methods. I can answer questions like "What would be the best method of birth control for me?" and "What are the advantages of birth control pills or condoms?" I have almost 25 years of experience volunteering with pregnancy resource centers. Please contact me at CHERYL51@aol.com if you would like to know more information about your situation or if I am "Maxed OUT".

Experience

I have almost 25 years of experience in counseling women about birth control and family planning.

Education/Credentials
Illinois Valley Community College, Austin Community College, Travel Agent Degree and almost 25 years of counseling experience.
I have worked with Pregnancy Resource Centers for almost 25 years.

©2016 About.com. All rights reserved.